Description
ACE PRO is a cold medicine containing 7 active ingredients, including ibuprofen, L-carbocisteine, and ambroxol hydrochloride, which are effective in relieving 11 cold symptoms, including sore throat, cough, runny nose, and fever. The cold and flu ingredients contained in this product can effectivelyPurifies and repairs the mucous membrane of the airways. Ambroxol hydrochloride and L-carboxymethylstilbestrol provide relief for sore throats and fever.ACE PRO is a convenient cold medicine for ages 15 and up that can be taken anywhere and anytime to relieve your cold symptoms.
Specification
Place of manufacture (manufacturer): Japan (Taisho Pharmaceutical)
Quantity: 36 tablets
Efficacy
Relief of various symptoms of a common cold: running nose, stuffy nose, sneezing, sore throat, cough, phlegm (sputum), chills (feeling cold due to fever), fever, headache, joint pain, and muscle pain.
Dosage
Take the following dose with cold or lukewarm water within 30 minutes after a meal whenever possible.
- 15 years or over: 3 tablets per dose, 3 times daily
- Under 15 years: Do not take
Comply with the prescribed dosage and administration instructions.
How to take out the tablets
Press the convex part of the PTP sheet containing the tablet firmly with your fingertips, break the aluminum foil on the back side, and take out the tablets. ・ (If the tablets are inadvertently taken together with the PTP sheet containing them, it will lead to unexpected accidents, such as the sharp edge sticking into the esophageal mucosa.)
Ingredient Dosage (Content as per 3 tablets)
- Active Ingredients
- Ibuprofen・・・・・・・・・・・・・200.0mg
- L-carbocysteine・・・・・・・・・・・・・250.0mg
- Ambroxol hydrochloride・・・・・・・・・・・・・15.0mg
- Dihydrocodeine Phosphate・・・・・・・・・・・・・ 8mg
- dl-Methylephedrine Hydrochloride・・・・・・・・・・・・・ 20mg
- Chlorpheniramine Maleate・・・・・・・・・・・・・ 2.5mg
- Riboflavin・・・・・・・・・・・・・ 4mg
2. Additives: cellulose, anhydrous silicic acid, Lactose, Hypromellose, Hydroxypropylcellulose, Sodium starch glycolate,Talc
Prohibition
(Failure to comply may lead to deterioration and side effects.)
- This product should not be used in the following persons:
- Persons who have had an allergic symptom to this drug or its ingredients.
- Patients who have experienced asthma from taking this drug or other cold remedies, antipyretic analgesics.
- Children under 15 years old
- Pregnant women who are expected to give birth within 12 weeks.
- Persons undergoing treatment or medication for the following diseases at a medical institution.
- Gastric/duodenal ulcer
- Blood disease
- Liver disease
- kidney disease
- heart disease
- Hypertension
- Persons on zidovudine (e.g., Retrovir)
- This drug should not be taken together with the following drugs:
- Other cold medicines, antipyretics/analgesics, sedatives, expectorants, internal medicine, etc. containing antihistamines
- (internal medicine for rhinitis, medicine for motion sickness, medicine for allergies, etc.) and gastrointestinal analgesics
- After taking this drug, do not drive a car or operate machinery (sleepiness may occur).
- For those who are lactating, do not use this medicine or avoid lactating while using this medicine.Excretion in milk has been reported in animal tests.
- Do not drink alcohol before and after taking this drug.
- Do not take this medicine for more than 5 days
Consultation
-
The following persons should contact a physician, pharmacist, or registered salesperson for a consultation before administration.
- Patients undergoing medical treatment from a physician or dentist.
- Pregnant women or women suspected of being pregnant.
- The elderly Patients who have experienced allergic symptoms associated with drugs, etc.
- Persons with the following symptoms: hyperthermia urination difficulty
- Persons diagnosed with the following diseases or have a history of the following diseases.
- Gastric/duodenal ulcer, Blood disease, Liver disease, kidney disease, heart disease, Hypertension, Bronchial asthma Mixed connective tissue disease, Systemic lupus erythematosus, Ulcerative colitis, Crohn's disease, thyroid disease Diabetes, Glaucoma, Respiratory functional disorder, obstructive sleep apnea syndrome, adiposity
- Skin: rash/redness, itching, edema, and bruises
- If the following symptoms are observed after taking this drug, these may be adverse reactions, so immediately discontinue the use of this drug, and show this document to your physician, pharmacist, or registered salesperson for a consultation.
- Gastrointestinal system: nausea/vomiting, loss of appetite, gastric discomfort, stomach pain, stomatitis, heartburn, heaviness in the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, and bloody stool Feeling of stomach/abdominal distention
- Neuropsychiatric system: dizziness, numbness, insomnia, and feeling depressed
- Cardiovascular system: palpitations
- Respiratory system: shortness of breath
- Urinary system: urination difficulty
- Other: blurred vision, tinnitus, oedema, nosebleeds, bleeding from the gums, defects in hemostasis, bleeding, back pain, excessive drop of body temperature, and general malaise
- The following serious symptoms may occur in rare cases. In such cases, immediately seek medical aid from a physician.
- Shock (anaphylaxis): Symptoms, such as itching of skin, urticaria, hoarseness, sneezing, itchy throat, breath…
Precautions for storage and handling
- Avoid direct sunlight, and store the product in a cool place with little humidity.
- Store the product beyond the reach of children.
- Do not transfer the drug to other containers. (It may lead to misuse or quality deterioration)
- Do not use the product past the expiration date. Even before the expiration date, use the product within 6 months after it is opened (to assure the quality).